# SDR 2011FA0000670

- Difficulty date: September 4, 2011
- Submitted: October 7, 2011
- Operation: General aviation
- Aircraft: N90KC
- Make and model: Raythn B300RAYTHEON
- Aircraft serial: FL337
- Engine: Pwa PT6A60A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 11791007035
- Condition: Broken
- Location: Lt Engine
- Part time: 2,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, THE LT INBD EXHAUST DUCT THAT CONNECTS THE LT ENG COWLING`S INTAKE HEATED LIP TO THE EXHAUST PORT OF THE LT ENGINE`S INBD EXHAUST STACK WAS FOUND TO BE BROKEN AND DETACHED FROM ITS MATING FLANGE.  THIS, IN TURN, WAS ALLOWING EXHAUST GASES TO FILL THE LT ENGINE`S COWLING.  THE DUCT WAS R & R WITH A NEW PART.
